Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Almost periodic solutions for systems of differential equations near points of nonlinear first approximation


Author: George Seifert
Journal: Proc. Amer. Math. Soc. 11 (1960), 429-435
MSC: Primary 34.45
DOI: https://doi.org/10.1090/S0002-9939-1960-0149004-1
MathSciNet review: 0149004
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. E. Langenhop, A note on almost periodic solutions of nonlinear differential equations, J. Math. Phys. vol. 30 (1959) pp. 126-129. MR 0107737 (21:6459)
  • [2] C. E. Langenhop and G. Seifert, Almost periodic solutions of second order nonlinear differential equations with almost periodic forcing, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 425-432. MR 0104872 (21:3623)
  • [3] L. Amerio, Soluzioni quasi-periodiche, o limitate, di sistemi differenziali non linearei quasi-periodici o limitati, Ann. Mat. Pura Appl. vol. 39 (1955) pp. 97-119. MR 0079687 (18:128b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.45

Retrieve articles in all journals with MSC: 34.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0149004-1
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society